MathSciNet Relay Station
MathSciNet bibliographic data
MR2292698 46A45 (40C05)
Malkowsky, Eberhard; Mursaleen, M.; Suantai, Suthep The dual spaces of sets of difference sequences of order $m$ and matrix transformations. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 3, 521–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement